# SDR SWAA2022012050796

- Difficulty date: December 7, 2021
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 66,890 hours, 39,356 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS695 AND LBL24 AT PASSENGER CABIN ; 2021-557792 / [01] TOOL USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 22-JAN-22; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 22-JAN-22.; [02] REPLACED ANGLE LOCATED BS695 AND LBL24 AT PASSENGER CABIN I.A.W. B737-700 SRM 51-10-02 ITEM 9 IPC 32-34-51-05 AND DRAWING DWG 273A9112 REV: - AND SRM 51-40-02; [03] CORRECTED STEP 2:  REPLACED ANGLE LOCATED BS695 AND LBL24 AT PASSENGER CABIN I.A.W. B737-700 SRM 51-10-02 ITEM 9 IPC 32-34-51-05 AND DRAWING DWG 273A9112 REV: - AND SRM 51-40-02 SEE INDIVIDUAL SING-OFF BELOW; [04] CERTIFIED RII WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
